# SDR UPS98828106

- Difficulty date: October 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 36410042N
- Condition: Corroded
- Location: Bs 879.35
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SP, FITTING AT FS 879.35 FOUND TO HAVE HEAVY CORROSION AROUND BOLT HOLES AND FLANGES BETWEEN LONGERON 24 AND CUSP RT W/W.  REMOVED AND REPLACED FITTING IAW SRM 51-1-20D.
